[*Correction added after online publication 18 March 2011: Spelling of ‘interferon’ corrected]
Morbilliform drug eruption due to pegylated α-interferon can show complete regression after switching to non-pegylated interferon
Article first published online: 28 JAN 2011
© 2011 Japanese Dermatological Association
The Journal of Dermatology
Volume 38, Issue 5, pages 479–481, May 2011
How to Cite
BARUT, S., YUKSEK, J., SEZER, E., GUNAL, O. and KOSEOGLU, D. (2011), Morbilliform drug eruption due to pegylated α-interferon can show complete regression after switching to non-pegylated interferon. The Journal of Dermatology, 38: 479–481. doi: 10.1111/j.1346-8138.2010.01088.x
- Issue published online: 25 APR 2011
- Article first published online: 28 JAN 2011
- Received 18 April 2010; accepted 13 July 2010.
- chronic hepatitis B;
- drug eruption;
- pegylated interferon
Pegylated or non-pegylated α-interferon are frequently used medications for the treatment of both chronic hepatitis B and chronic hepatitis C. Skin disorders, which are mainly comprised of eczematous dermatitis, are frequently seen during treatment with this drug. However, drug eruption or morbilliform eruptions due to interferons have been rarely reported so far. We herein describe a patient who developed morbilliform drug eruption under treatment with pegylated interferon. She was able to continue treatment after switching from pegylated interferon to conventional interferon.